MAUDE Adverse Event Report: CAREFUSION 303, INC. MAXGUARD; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 303, INC. MAXGUARD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number ME1110
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/07/2020
Type of Reportable Event Malfunction
Event or Problem Description
Blood transfusion completed, line disconnected to attach and flush.Hub on blood tubing broke inside of piv luer lock.Luer lock (q site changed) and line was flushed.

Brand Name
MAXGUARD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd
san diego CA 92121
MDR Report Key9943273
Report Number9943273
Device Sequence Number16987900
Product Code FPA
UDI-Device Identifier10885403236044
UDI-Public(01)10885403236044
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2020
Report Date (Section F) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberME1110
Device Catalogue NumberME1110
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/09/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/10/2020